# SDR FDEA201405070959

- Difficulty date: May 7, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 50,582 hours, 21,678 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A5724081021500
- Condition: Corroded
- Location: Rt Wing
- Part time: 50,582 hours, 21,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 FWD LUG HAS CORROSION IN BORE.  COMPLIED WITH EA 6-5710-T0307942 P2 WING BASIC WING STRUCTURE LT & RT 5 FWD LUG CORROSION ON THE RT RIB 5 FITTING.
